# SDR 07FDEA01836

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6518915182
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE NH NOSE TUNNEL TORQUE BOX INTERIOR HORIZ WEB IB CHORD IS CORRODED/EXFOILATION,  BS 295-301, LBL 15, WL168 BLENDED AND REMOVED CORROSION .018 MATERIAL LOSS, WITHIN LIMITS, APPLIED ALODINE AND PRIMER REF SRM 51-10-1 AND SRM 51-10-2, SRM 53-10-1 PG 1.
